It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 8 of 8 for message boards hair loss. (0.017 seconds)


... It is very unfortunate that you have suffered from hair loss. ... (10 replies)
... due to advise I received on acne message boards such as this one. I took 7 to 10 grams a day for what was probably a few months. ... (4 replies)
... I'm 5'8" and weigh 122 lbs. As much as I have read on these message boards, I've figured out that most people only take 40 mg total! ... (40 replies)

... My skin is clear after 4 months of 40 mg. I've been off for 3 months. However, my hair, lips and skin are still dry. AND WORST OF ALL MY HAIR IS THINNING! I am so scared. I've read on other message boards that they're bald now or their hair is still thin! i am a guy who is 16. ... (10 replies)
Accutane Questions
Mar 12, 2002
... of using Accutane before I tried everything else. Hair loss is a very serious side effect, don't you agree? ... (6 replies)
... As far as accutane goes before i was on it.. all i can say is i was scared i read all the people on the message boards saying the horror stories and such,and the dry skin etc etc hair loss .. and depression. ... (15 replies)
... reductase. If you check out hair loss message boards, they're on the edge of their seats about this drug. Does anyone have any information about this drug and its effects on acne? ... (23 replies)
Accutane
Nov 14, 2000
... My derm told me today that he has never seen any instances of hair loss as a result of using it, but acknowledged the flair up period, aching joints, and very dry skin. ... (16 replies)




Pages: 1

All times are GMT -7. The time now is 11:00 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!